Neupro Overdose

It is possible for someone to use too much Neupro (rotigotine). Overdosing on this medicine could cause symptoms like vomiting, hallucinations, and seizures. The specific effects will depend on how much of the medicine was used and whether it was combined with other substances. Treatment will likely involve removing the patches and providing supportive care to treat any symptoms that occur.

Can You Use Too Much Neupro?

Neupro® (rotigotine) is a prescription medication used to treat Parkinson's disease and restless legs syndrome (RLS). As with most medicines, it is possible to use too much Neupro.
 
The specific effects of an overdose can vary, depending on a number of factors, including the Neupro dosage and whether it was used in combination with any other medications or substances.
 
A Neupro overdose is most likely to occur if a person puts on a new patch but forgets to take off the old patch, as the old patch still releases some medication.
 

Symptoms of an Overdose

Possible Neupro overdose symptoms include:
 
 

Treatment for a Neupro Overdose

If too many Neupro patches were applied, the first step will be to remove any extra patches from the body. Neupro should not be discontinued suddenly, due to the risk of serious withdrawal symptoms.
 
Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Neupro overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Closely monitoring the heart and lungs
  • Other treatments based on the complications that occur.
 
Seek immediate medical attention if you believe you may have overdosed on Neupro.
Know the Signs - Concussion Safety

Neupro Patch Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.